Header

UZH-Logo

Maintenance Infos

Regularity theory for 2-dimensional almost minimal currents II: Branched center manifold


De Lellis, Camillo; Spadaro, Emanuele; Spolaor, Luca (2017). Regularity theory for 2-dimensional almost minimal currents II: Branched center manifold. Annals of PDE, 3(2):1-85.

Abstract

We construct a branched center manifold in a neighborhood of a singular point of a 2-dimensional integral current which is almost minimizing in a suitable sense. Our construction is the first half of an argument which shows the discreteness of the singular set for the following three classes of 2-dimensional currents: area minimizing in Riemannian manifolds, semicalibrated and spherical cross sections of 3-dimensional area minimizing cones.

Abstract

We construct a branched center manifold in a neighborhood of a singular point of a 2-dimensional integral current which is almost minimizing in a suitable sense. Our construction is the first half of an argument which shows the discreteness of the singular set for the following three classes of 2-dimensional currents: area minimizing in Riemannian manifolds, semicalibrated and spherical cross sections of 3-dimensional area minimizing cones.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

0 downloads since deposited on 01 Mar 2018
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, not_refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2017
Deposited On:01 Mar 2018 09:28
Last Modified:14 Mar 2018 18:05
Publisher:Springer
ISSN:2199-2576
Additional Information:Artikel 18
OA Status:Closed
Publisher DOI:https://doi.org/10.1007/s40818-017-0035-7

Download

Content: Accepted Version
Language: English
Filetype: PDF - Registered users only until 1 January 2019
Size: 696kB
View at publisher
Embargo till: 2019-01-01